# SDR RAIA00604042

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 18,821 hours, 21,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Part serial: 000493
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - FOUND MIDDLE EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED NR 3 EMERGENCY BATTERY PACK.
